A coupled coincidence point result in partially ordered metric spaces for compatible mappings

被引:214
|
作者
Choudhury, Binayak S. [1 ]
Kundu, Amaresh [2 ]
机构
[1] Bengal Engn & Sci Univ, Dept Math, Sibpur 711103, Howrah, India
[2] Siliguri Inst Technol, Dept Math, Darjeeling 734009, India
关键词
Partially ordered set; Coupled coincidence point; Mixed monotone property; Compatible mapping; ORDINARY DIFFERENTIAL-EQUATIONS; FIXED-POINT; NONLINEAR CONTRACTIONS; THEOREMS; SETS;
D O I
10.1016/j.na.2010.06.025
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we introduce the notion of compatibility of mappings in a partially ordered metric space and use this notion to establish a coupled coincidence point result. Our work extends the work of Bhaskar and Lakshmikantham [T. Gnana Bhaskar, V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. TMA 65 (2006) 1379-1393]. An example is also given. (C) 2010 Elsevier Ltd. All rights reserved.
引用
收藏
页码:2524 / 2531
页数:8
相关论文
共 50 条
  • [1] COUPLED COINCIDENCE POINT THEOREMS FOR COMPATIBLE MAPPINGS IN PARTIALLY ORDERED METRIC SPACES
    Alsulami, Saud M.
    Alotaibi, Abdullah
    [J]. BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 4 (02): : 129 - 138
  • [2] Coupled coincidence point results for compatible mappings in partially ordered probabilistic metric spaces
    Choudhury, Binayak S.
    Das, Pradyut
    [J]. ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, 2014, 7 (02)
  • [3] Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces
    Choudhury, Binayak S.
    Das, Krishnapada
    Das, Pradyut
    [J]. FUZZY SETS AND SYSTEMS, 2013, 222 : 84 - 97
  • [4] COUPLED COINCIDENCE POINT RESULT IN PARTIALLY ORDERED GENERALIZED METRIC SPACES
    Sihag, Vizender
    Vats, Ramesh Kumar
    [J]. TAMKANG JOURNAL OF MATHEMATICS, 2012, 43 (04): : 609 - 619
  • [5] Coupled coincidence point theorems for compatible mappings in partially ordered intuitionistic generalized fuzzy metric spaces
    Mohiuddine, Syed Abdul
    Alotaibi, Abdullah
    [J]. FIXED POINT THEORY AND APPLICATIONS, 2013,
  • [6] Coupled coincidence point theorems for compatible mappings in partially ordered intuitionistic generalized fuzzy metric spaces
    Syed Abdul Mohiuddine
    Abdullah Alotaibi
    [J]. Fixed Point Theory and Applications, 2013
  • [7] Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces
    Roldan, A.
    Martinez-Moreno, J.
    Roldan, C.
    Cho, Y. J.
    [J]. FUZZY SETS AND SYSTEMS, 2014, 251 : 71 - 82
  • [8] Coupled coincidence point results for (φ, ψ)-contractive mappings in partially ordered metric spaces
    Ahmad, Jamshaid
    Arshad, Muhammad
    Vetro, Pasquale
    [J]. GEORGIAN MATHEMATICAL JOURNAL, 2014, 21 (02) : 113 - 124
  • [9] Coincidence point of isotone mappings in partially ordered metric spaces
    Beg I.
    Laha A.K.
    Saha M.
    [J]. Rendiconti del Circolo Matematico di Palermo Series 2, 2016, 65 (2): : 273 - 282
  • [10] n-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings
    Dalal, Sumitra
    Khan, Muhammad Alamgir
    Chauhan, Sunny
    [J]. ABSTRACT AND APPLIED ANALYSIS, 2014,